`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 35,Number 3,     March 2015

1

Polynomial loss of memory for maps of the interval with a neutral fixed point    Pages : 793 - 806

Romain Aimino,  Huyi Hu,  Matthew Nicol,  Andrei Török and Sandro Vaienti

 Abstract       References       Full Text      Related Articles

2

The Cauchy problem for a tenth-order thin film equation II. Oscillatory source-type and fundamental similarity solutions    Pages : 807 - 827

P. Álvarez-Caudevilla,  J. D. Evans and V. A. Galaktionov

 Abstract       References       Full Text      Related Articles

3

On special flows over IETs that are not isomorphic to their inverses    Pages : 829 - 855

Przemysław Berk and Krzysztof Frączek

 Abstract       References       Full Text      Related Articles

4

Non ultracontractive heat kernel bounds by Lyapunov conditions    Pages : 857 - 870

François Bolley,  Arnaud Guillin and Xinyu Wang

 Abstract       References       Full Text      Related Articles

5

On the Cauchy problem for a generalized Camassa-Holm equation    Pages : 871 - 889

Defu Chen,  Yongsheng Li and Wei Yan

 Abstract       References       Full Text      Related Articles

6

Blow up of solutions of semilinear heat equations in non radial domains of $\mathbb{R}^2$    Pages : 891 - 907

Francesca De Marchis and Isabella Ianni

 Abstract       References       Full Text      Related Articles

7

Instability of equatorial water waves in the $f-$plane    Pages : 909 - 916

David Henry and Hung-Chu Hsu

 Abstract       References       Full Text      Related Articles

8

The initial-boundary value problem for the compressible viscoelastic flows    Pages : 917 - 934

Xianpeng Hu and Dehua Wang

 Abstract       References       Full Text      Related Articles

9

Existence of the maximizing pair for the discrete Hardy-Littlewood-Sobolev inequality    Pages : 935 - 942

Genggeng Huang,  Congming Li and Ximing Yin

 Abstract       References       Full Text      Related Articles

10

Existence of ground state solutions to the nonlinear Kirchhoff type equations with potentials    Pages : 943 - 966

Norihisa Ikoma

 Abstract       References       Full Text      Related Articles

11

Derivative formula of the potential function for generalized SRB measures of hyperbolic systems of codimension one    Pages : 967 - 983

Miaohua Jiang

 Abstract       References       Full Text      Related Articles

12

Attractors and their properties for a class of nonlocal extensible beams    Pages : 985 - 1008

Marcio Antonio Jorge da Silva and Vando Narciso

 Abstract       References       Full Text      Related Articles

13

On the quenching behaviour of a semilinear wave equation modelling MEMS technology    Pages : 1009 - 1037

Nikos I. Kavallaris,  Andrew A. Lacey,  Christos V. Nikolopoulos and Dimitrios E. Tzanetis

 Abstract       References       Full Text      Related Articles

14

On the integral systems with negative exponents    Pages : 1039 - 1057

Yutian Lei

 Abstract       References       Full Text      Related Articles

15

Recurrence properties and disjointness on the induced spaces    Pages : 1059 - 1073

Jie Li,  Kesong Yan and Xiangdong Ye

 Abstract       References       Full Text      Related Articles

16

Center conditions for a class of planar rigid polynomial differential systems    Pages : 1075 - 1090

Jaume Llibre and Roland Rabanal

 Abstract       References       Full Text      Related Articles

17

On the limit cycles bifurcating from an ellipse of a quadratic center    Pages : 1091 - 1102

Jaume Llibre and Dana Schlomiuk

 Abstract       References       Full Text      Related Articles

18

Unified field equations coupling four forces and principle of interaction dynamics    Pages : 1103 - 1138

Tian Ma and Shouhong Wang

 Abstract       References       Full Text      Related Articles

19

Relativistic pendulum and invariant curves    Pages : 1139 - 1162

Stefano Marò

 Abstract       References       Full Text      Related Articles

20

Robust transitivity of maps of the real line    Pages : 1163 - 1177

Sergio Muñoz

 Abstract       References       Full Text      Related Articles

21

On the control of the wave equation by memory-type boundary condition    Pages : 1179 - 1192

Muhammad I. Mustafa

 Abstract       References       Full Text      Related Articles

22

Center manifolds and attractivity for quasilinear parabolic problems with fully nonlinear dynamical boundary conditions    Pages : 1193 - 1230

Roland Schnaubelt

 Abstract       References       Full Text      Related Articles

23

Minimal sets and $\omega$-chaos in expansive systems with weak specification property    Pages : 1231 - 1238

Lidong Wang,  Hui Wang and Guifeng Huang

 Abstract       References       Full Text      Related Articles

24

Qualitative analysis of a Lotka-Volterra competition system with advection    Pages : 1239 - 1284

Qi Wang,  Chunyi Gai and Jingda Yan

 Abstract       References       Full Text      Related Articles

25

Equilibrium states and invariant measures for random dynamical systems    Pages : 1285 - 1326

Ivan Werner

 Abstract       References       Full Text      Related Articles

26

On the initial value problem for higher dimensional Camassa-Holm equations    Pages : 1327 - 1358

Kai Yan and Zhaoyang Yin

 Abstract       References       Full Text      Related Articles

27

Existence of weak solutions to the three-dimensional density-dependent generalized incompressible magnetohydrodynamic flows    Pages : 1359 - 1385

Weiping Yan

 Abstract       References       Full Text      Related Articles

28

Corrigendum: A blow-up criterion for the 3D compressible magnetohydrodynamics in terms of density    Pages : 1387 - 1390

Anthony Suen

 Abstract       References       Full Text      Related Articles